# SDR ASOA201000879

- Difficulty date: June 9, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 18,914 hours, 12,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1108
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON FS 1108 RT (AT LIGHTNING HOLE IN FRAME)  REMOVED CRACKED STANDOFF BRACKETT ANGLE PN MM670-75271-001 IAW SRM 51-42-06. NEW PART ON ORDER.  INSTALLED NEW BRACKET MM670-75271- IAW SRM 51-42-21. J
